So I was doing EVERYTHING right! Washing my face with a gentle face wash, I was taking my antibiotics, using my Clyndamycin and my Taz and I was STILL BREAKING OUT!! About a year ago I started going to a weight loss Dr. He prescribed me Phentermine which I have been taking for about a year. About a month ago I googled Phentermine and Acne and low and behold I discovered it causes ACNE!!!!!!!! So I stopped taking it immediately! I have been off for about a month now and I have not had one breakout since! I am still using my Taz and my skin looks freaking amazing. I am no longer taking the antibiotics because I don’t feel that I need them anymore and I was very hesitant to take them in the first place. So please, please, please, even though the Phentermine helped me to shed an amazing 45 lbs. I would rather have clear skin, so if you are taking this medication and breaking out, it is because of this medication. Phentermine causes Acne!!! I can attest to this!!!!!! Ever since I stopped taking Phentermine I haven’t had one pimple!! I will never take it again, I don’t care how big I get!